Non-denseness of 2-graphs of equicontinuous families

Bernal-González, Luis: Non-denseness of 2-graphs of equicontinuous families. Acta scientiarum mathematicarum, (70) 3-4. pp. 839-857. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_003_004_839-857.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 3-4
Page Range: pp. 839-857
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 856-857.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16067

Actions (login required)

View Item View Item